It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Trazodone side effect

Re: Trazodone side effect

[ Back to Messages ]

Message

Posted by John V on July 03, 2000 at 17:05:16:

In Reply to: Trazodone side effect posted by Steve on June 29, 2000 at 15:35:57:

I have only taken Trazadone once and that was so I could get to sleep. I won't ever take it again. True, I did sleeo for 8 hours, but when I woke up, I felt like I hadn'tslept at all and felt worsre than before I went to sleep.

That was just my experience with it.

Good Luck,
John V


Follow Ups




All times are GMT -7. The time now is 04:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!